Over the Counter
- ₱21.00 VAT Inclusive
What is the medicine used for?
This medicine is used for the relief of clogged nose; sneezing; runny, itchy nose; and itchy, watery eyes associated with allergic rhinitis.
What is in the medicine?
Each film-coated tablet contains:
Cetirizine dihydrochloride 5 mg Phenylephrine HCl 10 mg
This medicine contains cetirizine and phenylephrine HCl.
Cetirizine, an antiallergy, blocks the action of histamine, a substance that causes allergic symptoms. Cetirizine is less likely to cause drowsiness and dizziness than the older class of anti-allergy medicines.
Phenylephrine HCl, a nasal decongestant, clears obstructed air passages and nasal sinuses due to congestion making breathing easier. It also reduces postnasal drip.
How much and how often should you use this medicine?
Adults and children over 12 years: Orally, 1 tablet every 12 hours, or as directed by a doctor.
Payment Accepted :
- ₱5.25 VAT Inclusive
Ambroxol 30Mg Tablet – RiteMed
Generic Name: AMBROXOL
Each tablet also contains maize starch, dibasic calcium phosphate, anhydrous microcrystalline cellulose, talc, magnesium stearate and colloidal silicon dioxide as excipients.
Each 5 mL of syrup also contains granulated sucrose, sorbitol 70%, methylparahydroxybenzoate, propylparahydroxybenzoate, sodium benzoate, citric acid monohydrate, propylene glycol, disodium edentate, thiourea, menthol, blackcurrant flavor, soluble ponceu 4R, purified water (15 mg/5 mL pediatric syrup) or deionized water (30 mg/5 mL syrup) as excipients.
Each mL of oral drops also contains granulated sucrose, sorbitol 70%, methylparahydroxybenzoate, propylparahydroxybenzoate, sodium benzoate, citric acid monohydrate, propylene glycol, disodium edentate, thiourea, menthol, blackcurrant flavor, soluble ponceu 4R, purified water as excipients.
Each SR capsule also contains sucrose microgranules, maize starch microgranules, methacrylic acid-methyl methacrylate copolymer 1:1 (Eudragit L100), diethyl phthalate and talc as excipients.